`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 37,Number 8,     August 2017

1

Gevrey estimates for one dimensional parabolic invariant manifolds of non-hyperbolic fixed points    Pages : 4159 - 4190

Inmaculada Baldomá,  Ernest Fontich and Pau Martín

 Abstract       References       Full Text      Related Articles

2

Existence of minimal flows on nonorientable surfaces    Pages : 4191 - 4211

José Ginés Espín Buendía,  Daniel Peralta-Salas and Gabriel Soler López

 Abstract       References       Full Text      Related Articles

3

Positive ground state solutions for a quasilinear elliptic equation with critical exponent    Pages : 4213 - 4230

Yinbin Deng and Wentao Huang

 Abstract       References       Full Text      Related Articles

4

Separated nets arising from certain higher rank $\mathbb R^k$ actions on homogeneous spaces    Pages : 4231 - 4238

Changguang Dong

 Abstract       References       Full Text      Related Articles

5

On nonlocal symmetries generated by recursion operators: Second-order evolution equations    Pages : 4239 - 4247

M. Euler,  N. Euler and M. C. Nucci

 Abstract       References       Full Text      Related Articles

6

The geometric discretisation of the Suslov problem: A case study of consistency for nonholonomic integrators    Pages : 4249 - 4275

Luis C. García-Naranjo and Fernando Jiménez

 Abstract       References       Full Text      Related Articles

7

Analysis of a Cahn--Hilliard system with non-zero Dirichlet conditions modeling tumor growth with chemotaxis    Pages : 4277 - 4308

Harald Garcke and Kei Fong Lam

 Abstract       References       Full Text      Related Articles

8

Orbital stability and uniqueness of the ground state for the non-linear Schrödinger equation in dimension one    Pages : 4309 - 4328

Daniele Garrisi and Vladimir Georgiev

 Abstract       References       Full Text      Related Articles

9

On coupled Dirac systems    Pages : 4329 - 4346

Wenmin Gong and Guangcun Lu

 Abstract       References       Full Text      Related Articles

10

Statistical and deterministic dynamics of maps with memory    Pages : 4347 - 4378

Paweł Góra,  Abraham Boyarsky,  Zhenyang Li and Harald Proppe

 Abstract       References       Full Text      Related Articles

11

Livšic theorem for banach rings    Pages : 4379 - 4390

Genady Ya. Grabarnik and Misha Guysinsky

 Abstract       References       Full Text      Related Articles

12

Exact azimuthal internal waves with an underlying current    Pages : 4391 - 4398

Hung-Chu Hsu

 Abstract       References       Full Text      Related Articles

13

Existence of heterodimensional cycles near Shilnikov loops in systems with a $\mathbb{Z}_2$ symmetry    Pages : 4399 - 4437

Dongchen Li and Dmitry V. Turaev

 Abstract       References       Full Text      Related Articles

14

On the uniqueness of solution to generalized Chaplygin gas    Pages : 4439 - 4460

Marko Nedeljkov and Sanja Ružičić

 Abstract       References       Full Text      Related Articles

15

Normalization in Banach scale Lie algebras via mould calculus and applications    Pages : 4461 - 4487

Thierry Paul and David Sauzin

 Abstract       References       Full Text      Related Articles

16

Existence, nonexistence and uniqueness of positive stationary solutions of a singular Gierer-Meinhardt system    Pages : 4489 - 4505

Rui Peng,  Xianfa Song and Lei Wei

 Abstract       References       Full Text      Related Articles

17

Non-autonomous stochastic evolution equations in Banach spaces of martingale type 2: Strict solutions and maximal regularity    Pages : 4507 - 4542

Tôn Việt Tạ

 Abstract       References       Full Text      Related Articles

18

Measurable sensitivity via Furstenberg families    Pages : 4543 - 4563

Tao Yu

 Abstract       References       Full Text      Related Articles

19

Ground state solutions for Hamiltonian elliptic system with inverse square potential    Pages : 4565 - 4583

Jian Zhang,  Wen Zhang and Xianhua Tang

 Abstract       References       Full Text      Related Articles

20

Corrigendum to "Minimality of the horocycle flow on laminations by hyperbolic surfaces with non-trivial topology"    Pages : 4585 - 4586

Fernando Alcalde Cuesta,  Françoise Dal'Bo,  Matilde Martínez and Alberto Verjovsky

 Abstract       References       Full Text      Related Articles